# SDR CHQA20130708274

- Difficulty date: July 8, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 25,046 hours, 20,982 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,902 hours, 24,104 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, STRINGER 21R FROM FRAME 7 TO FRAME 13 WAS FOUND TO BE CORRODED.  THE STRINGER WAS REPLACED IAW SRM 51-40-02.
